# SDR CNMA20070008

- Difficulty date: May 2, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 39,152 hours, 8,267 cycles
- Engine: Ge CF650*
- System (JASC): 2740 · Stabilizer Control System
- Part: Drive Assy
- Part number: AJH7337507
- Part serial: DCA418
- Condition: Malfunctioned
- Part time: 2,422 hours, 474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AT 10,000 MSL AIRCRAFT SLOWED TO 250 KTS, AP OUT OF TRIM LIGHT ILLUMINATED GREATER THAN 5 SECONDS.  AUTOPILOT DECOUPLED AND AC PITCHED NOSE DOWN EXCESSIVELY.  TRIM SWITCHES FROM BOTH CONTROL COLUMNS DID MOVE LONG TRIM HANDLES BUT STAB INDICATOR REMAINED FIXED AT ONE DEGREE NOSE UP SETTING.  ALTERNATE TRIM SWITCHES ALSO MOVED HANDLES BUT INDICATOR SETTING REMAINED AT ONE.  MANUAL MOVEMENT OF LONG TRIM HANDLES ALSO INEFFECTIVE.  QRH PROCEDURES FOLLOWED IAW COM.  UNEVENTFUL LANDING AT ATL.  FULL UP ELEVATOR CONTROL REQUIRED DURING APPROACH AND FLARE.  PERFORMED DRIVE CHAIN TENSION AND CHAIN WEAR IAW AMM 27-44.  BOTH CHAINS ARE WITHIN AMM LIMITS. (R CLARK 11350 5-4-07).  ACCOMPLISHED JACK SCREW MEASUREMENT CHECK IA
